Biblioteca de la Universidad Complutense de Madrid

Bounded Real-Analytic Submanifolds of Banach-Spaces

Impacto

Jaramillo Aguado, Jesús Ángel (1989) Bounded Real-Analytic Submanifolds of Banach-Spaces. Proceedings of the American Mathematical Society, 105 (1). pp. 126-128. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

297kB

URL Oficial: http://www.ams.org/journals/proc/1989-105-01/S0002-9939-1989-0931740-9/S0002-9939-1989-0931740-9.pdf




Resumen

It is shown that, in contrast to the complex case, every paracompact finite-dimensional real-analytic manifold can be embedded as a bounded and closed real-analytic submanifold of every infinite-dimensional real Banach
space.


Tipo de documento:Artículo
Palabras clave:Real Banach space; embedding; real analytic manifold
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16855
Referencias:

V. Aurich, Bounded holomorphic embeddings of the unit disk into Banach spaces, Manuscripta Math. 45(1983), 61-67.

A. Bukhvalov and A. Danilevich, Boundary properties of analytic and harmonic functions with values in Banach spaces, Math. Notes 31 (1982), 104-110.

H. Grauert, On Levi 's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2)68(1958), 460-472.

J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. I, Springer-Verlag, Berlin and New York, 1977.

Depositado:24 Oct 2012 08:26
Última Modificación:07 Feb 2014 09:37

Sólo personal del repositorio: página de control del artículo